Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Lorentz space as a dual space


Author: Pratibha G. Ghatage
Journal: Proc. Amer. Math. Soc. 91 (1984), 92-94
MSC: Primary 46E30
DOI: https://doi.org/10.1090/S0002-9939-1984-0735571-X
MathSciNet review: 735571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ (X,S,\mu )$ is a finite, completely nonatomic measure space and $ \phi (t) = {t^{1/p}}(p > 1)$ then the Lorentz space $ {N_\phi }$ is the dual space of the closed span of simple functions in $ {M_\phi }( = N_\phi ^ * )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30

Retrieve articles in all journals with MSC: 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735571-X
Article copyright: © Copyright 1984 American Mathematical Society